MAUDE Adverse Event Report: BIOMET MICROFIXATION CRANE PICK ELEVATOR; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION CRANE PICK ELEVATOR; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that the elevator fractured during a procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: d4, d9.The following sections were updated: b4, b5, d10, g3, g6, h2, h3, h4, h6, h10, h11.D10: elevator #0 cat# 09-0258 lot#d15.Elevator #0 cat# 09-0258 lot#l12.Elevator #0 cat# 09-0258 lot#c13.Crane pick elevator cat# 09-0262 lot# 00376350.For the reported two 09-0262 lots 00376350 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Item# 09-0262 lot# 00376350- review of the device history record(s) identified no deviations or anomalies during manufacturing.A supplier dhr review was not requested as the instrument has an estimated field age of three years of use.Product was 100% inspected and there were no visual anomalies.A definitive root cause cannot be determined.Item# 09-0262 lot# 00376350- the reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CRANE PICK ELEVATOR
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21155026
Report Number0001032347-2025-00014
Device Sequence Number9089020
Product Code EMJ
UDI-Device Identifier00841036028237
UDI-Public(01)00841036028237(10)00376350
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0262
Device Lot Number00376350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown